# SDR DALA2023021401142

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 737
- Aircraft serial: 29708
- Aircraft time: 87,144 hours, 16,497 cycles
- Engine: Ge CF680C2B8F
- Engine time: 52,093 hours, 8,570 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1811 -ATB- DUE TO LOSS OF RT PNEUMATIC BLEED WITH ICING CONDITIONS ENROUTE. CORRECTIVE ACTION: R/R RT PRV SENSE LINE AND PRVC. (9932174)
